# SDR HNAA0700258

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 47,975 hours, 53,475 cycles
- Engine: Pwa PW120
- Engine time: 47,431 hours, 52,872 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009984C
- Part serial: 734
- Condition: Clogged
- Location: Nr 1 Engine
- Part time: 44,657 hours, 50,944 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B

## Discrepancy

THE NUMBER ONE ENGINE MANUAL CAUTION LIGHT ILLUMINATED AT ROTATION, SHORTLY THERE AFTER (1500FT) TORQUE DROPPED OFF.  THEN THE PROP WENT INTO FEATHER.  THE MAX TORQUE REACH AT 107 PERCENT.  THE CREW MANUALLY SHUT DOWN THE ENGINE.  DECLARED AN EMERGENCY AND DID AN AIR TURN AROUND.  CHECKED THE ENGINE CONTROL PANEL FOR FLAGS, FOUND THAT THE NUMBER ONE ENGINE CONTROL UNIT WAS FLAGGED.  REMOVED AND REPLACED THE NR 1 EEC, HMU/FUEL PUMP IAW W/C’S 73-20-01R AND 76-00-01Q, OPS AND LEAK CHECKS GOOD.
